# SDR EISA95026

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Bent
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK, FOUND AFT CARGO COMPARTMENT FLOOR SUPPORT LONGERONS BENT BETWEEN BS 950F TO BS 970, STRINGER 29L TO 30.  REPAIRED PER SRM 53-10-5 FIGURE 6, PAGE 17 (Z)
